# SDR USAA2009022690451

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 25,014 hours, 9,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1012881
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1624 - ORD - EEL - ROW 24 LT FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RE-SECURED WIRE TO LAMP ASSEMBLY.  OPERATIONAL CHECK GOOD.
